dec 30 was the first time i tried adderal my friend has a script of 30 mg xr pills i banged two pills that night i have been banging 4 pills a day through out the day one at a time today at about 1130 am i was really angry and i decided to bang two at once i was fine for a while then i started feeling sick i got a head ache and upset stomach and jittery then i must have passed out i woke up at about 9pm its 530 am and i still dont feel well did i overdose what should i do?
Most important that you seek medical attention immediately if you believe that you may have overdosed on Adderall.
The actual effects of an Adderall overdose will vary depending on a number of factors, including how much Adderall was taken and whether it was taken with any other medicines, alcohol, and/or drugs. Some possible effects include: Hyperactivity (trouble sitting still); Fast breathing; Confusion; Fever; Muscle pains; Shakiness; Aggressiveness; Hallucinations (seeing or hearing things that are not really there).
The treatment for an Adderall overdose will vary. If the overdose was recent, the healthcare provider may use certain medicines or place a tube into the stomach to "pump the stomach." Treatment may also involve supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose.
For example, supportive treatment options for an overdose with this drug may include: Dialysis; Fluids through an intravenous line (IV); Other treatments based on the complications that occur; Close monitoring of the heart and lungs.
Take care, best wishes!
Smoke alot of Weed (actual medication believe it or not works the best for me). That way you'll be able to eat. Head aches & your stomach pain is from not eatting. Relax your body + mind. Lay in bed, lights out, maybe some music (have the volume turn down).
I find when using any kind of sleep mediciation; whether you buy it from the store, get it off the street, or even presciption drugs (ANY downer), your putting your heart at risk by speeding up your heart rate with adderal (ritalin, any upper really) and whenever you decided it's time to sleep- Tranzidone (Ambien, etc.) I believe may even cause the speed of your heart to decrease by 50%. Remember Elvis Persley? Thats how he died.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Mar 2010 • 1 answer
Posted 11 May 2010 • 1 answer
Posted 5 Oct 2010 • 2 answers
Posted 10 Dec 2012 • 2 answers
Posted 31 Oct 2013 • 1 answer